# SDR CALA2022042501060

- Difficulty date: April 23, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A300*
- Aircraft serial: 1192
- Aircraft time: 68,156 hours, 28,859 cycles
- Engine: Iae V2527A5
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: None
- Part number: 761674
- Condition: Inoperative
- Location: #1 Eng Left Fan
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS OIL QTY DROPPED TO ZERO THEN CAME BACK TO 1.5 TO 2.0 FLUX, CURRENTLY READING 18.0 CREW ELECTED TO RETURN TO DEN, MX TO MEET AND DEBRIEF CREW VERIFIED ENG 1 OIL QTY FULL. NO LEAKS. APPLIED MEL. VERIFIED ENG 1 OIL QTY FULL. NO LEAKS. APPLIED MEL. TOMC APPROVES MEL 7931A THIS IS #1 ENGINE OIL QTY
